MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX
Model Number MMT-975A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in united arab emirates.It was reported that the patient went to an emergency room (er) and eventually got hospitalized on (b)(6) 2025 due to hyperglycemia and ketones event.Blood glucose level was 500 mg/dl at the time of the event.Therefore, patient got treated with intravenous (iv) drip.The duration of hospitalization was less than 24 hours.Patient was found positive for ketones level.Ketones level was more than 1 mg/dl at the time of the event.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united arab emirates.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated for record (b)(4) on 07-jul-2025.Device history record (dhr) review: the lot 6004909 was manufactured according to the work instruction (wi) version 66 manufactured in the line 4, on 13/jan/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 07-jul-2025 against harm code untreated diabetic ketoacidosis which the patient is unable to self-manage requiring intervention by a health care professional or requires emergency advance, malfunction code no malfunction describe and lot 6004909 and no more complaint has been registered in database for the same lot, harm code and malfunction code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production, only one complaint received on the lot in question and harm code, the test on reference samples were not tested since a no malfunction related to the infusion set was reported, therefore no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22528106
Report Number3003442380-2025-11642
Device Sequence Number8736522
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-975A
Device Lot Number6004909
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown